Block iterative methods for the numerical solution of three dimensional mildly non-linear biharmonic problems of first kind

MOHANTY, R.K., EVANS, D.J. and PANDEY, P.K., 2001. Block iterative methods for the numerical solution of three dimensional mildly non-linear biharmonic problems of first kind. International Journal of Computer Mathematics, 77 (2), pp. 319-332. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Mohanty, R.K., Evans, D.J. and Pandey, P.K.
Publisher: Gordon Breach Publishing, Taylor & Francis Group
Place of Publication: Philadelphia, PA
Date: 2001
Volume: 77
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:27
Last Modified: 09 Oct 2015 10:27
URI: http://irep.ntu.ac.uk/id/eprint/13110

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year